# SDR CALA2025110911012

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 69,309 hours, 31,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTS 'EPSU BATTERY AFT L'. PREFORMED OPS CHECK OF EMERGENCY LIGHT IAW AMM 33-51-00-710-001-A. TEST PASS. NO FAULT FOR EPSU BATT AFT L.
